Journal article icon

Journal article

Dynamics of line singularities

Abstract:

The dynamics of line singularities in three different physical systems are considered, namely vortices in an inviscid fluid, vortices in a type-II superconductor, and dislocations in an elastic crystal. When the core of the singularity can be regularized with a continuum model, as is the case for superconducting and fluid vortices, the dynamics can be derived systematically in the asymptotic limit as the core radius tends to zero. The asymptotic analysis is more difficult when the core of the...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
355
Issue:
1731
Pages:
2013-2024
Publication date:
1997-10-15
ISSN:
1364-503X
URN:
uuid:2b05b000-a1be-48d0-a107-b4df7788109a
Source identifiers:
725
Local pid:
pubs:725
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP